# SDR SWIA202265865

- Difficulty date: April 13, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHIELD LOWER SIDE POST SUPPORT AT FS236.75, WL103.90 IS CRACKED. (MARKED)       (C-CHECK RO 6/1/2022)    REMOVED AND INSTALLED NEW SUPPORT ANGLE AT R/H WINDSHIELD POST AT FS236.75 AND WL103.90 REF CRJ200 SRM 51-42-06 AND DWG 601R34032 REV P. COMPLIED WITH TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS.
